i am post DVR 41yrs old male & hd operate in 2004 in ,after that i marry and have 6yr kid.I hd a stroke in 2011 sept for mild, it ws leftside numbness of hand and leg for 3 to 4 mins.After that i test echo,ecg,PT/inr, pt inr ws 2.64 at tht time, but cholestrol level ws little high. I takes 5mg/7.5mg warfarin alt day and 75mg ecosprin (daily).But now i m taking 7mg warf everyday with 75mg ecosprin. so anybody kindly advise me for keep myself fit.
i drinks alcohol every alternate day and smoke 2/3 cigarate (Daily), i was a regular sports person last 15yrs, but now days i only walk2/3 km. And i am a short temper person, i often angry on my child and wife, my anger lavel is very very high, i scared if i ll do something wrong with my son and wife.its only for 1 or 2 munits.
So please kindly help me regarding this. give some advise to save my life and family, i love my wife and son very very much.
hi st142 , I assume DVR stands for "Double Valve Replacement"; the fact that you are on Warfarin and monitoring your PT/INR indicates that you are on therapy to prevent embolism from a mechanical/bio-prosthetic valve in the heart.
While you are on Warfarin - and this would be life-long for you - you are at risk from both under-dosing, which would lead to embolism, and over-dosing, when you could have bleeding from some part of your body, including the brain. Warfarin reduces the serum levels of Vitamin K-dependent clotting factors synthesized in the liver - this is its primary and desired effect. Alcohol also has effects on the liver, and smoking increases the chances of thrombosis and embolism.
As you are on these medications, smoking and drinking alcohol are not at all safe for you, even in moderate quantities. You could find yourself suddenly in a life-threatening situation, hence the first and foremost advice is to stop smoking and drinking alcohol. Lead a more disciplined life, avoid any kind of cut or injury, keep a close watch on your PT/INR and be in constant touch with your Primary Physician. Avoid over use of salads and green-leafy vegetables, since they counteract the effects of Warfarin.
Seek the company of positive people and always see the lighter side to things; learn the capacity of laughing at yourself, not taking yourself too seriously. Religion and Spirituality help us to cope with such serious problems, and to develop a philosophy of life, which will definitely help you to overcome the negativity which leads you to anger or violence.
I must congratulate you first for opting for a change in your attitude. This is the first step to therapy. Don’t blame your medical condition for anger, it is never so. It could be vice-versa, like losing your temper often can shoot up your pressure. I can offer a few suggestions and hope you pick up from there.
Aggressiveness from infancy to adulthood is slowly brought under control by self-discipline, support and guidance from parents. So, aggressive behavior, which has not been mellowed down, needs voluntary control. You can channel this anger into some form of sport like athletics. Alternatively, you can try relaxation techniques like going for long walks or yoga and meditation. They help to calm your mind and help you to list your priorities.
In many instances, we show our anger or aggressiveness towards people who cannot retaliate back, like children or a submissive wife or a worker under us, which is shameful conduct. Just sympathizing or putting yourself in his/her place will change this. Remember, nothing much can be achieved with aggression. On the contrary, a calm and peaceful mind is more focused and can achieve a lot.
I can only write all this, but the actual therapy has to start from you. The first step is the thought to change, which you have already taken. The next may probably be counting to 10 once you are angry. If you still want further help, you can consult a psychiatrist, who could help you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.